# SDR MWEA010505

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 99579485
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON LONGERON 1 UPPER LEFT SIDE, BETWEEN STATION 237 AND 252.   REMOVED INTERCOSTAL AND FINGER DOUBLER, LOCATED AND DRILLED LONGERON AND SPLICE, FABRICATED NEW FINGER DOUBLER, LOCATED AND DRILLED NEW INTERCOSTAL, INSTALLED LONGERON, FINGER DOUBLER AND INTERCOSTAL.
